Mathematical Research Letters
Volume 7 (2000)
Boundedness of Bilinear Operators with nonsmooth symbols
Pages: 767 – 778
We announce the $L^p$-boundedness of general bilinear operators associated to a symbol or multiplier which need not be smooth. We establish a general result for multipliers that are allowed to have singularities along the edges of a cone as well as possibly at its vertex. It thus unifies ealier results of Coifman-Meyer for smooth multipliers and ones, such the Bilinear Hilbert transform of Lacey-Thiele, where the multiplier is not smooth.